# SDR DALA1129313116

- Difficulty date: April 26, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 30,276 hours, 15,423 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, FOUND THE EMERGENCY EXIT PATH LIGHT AT 6ABC INOPERATIVE.  MX REPAIRED BROKEN WIRE AND FUNCTIONAL CHECK WAS NORMAL.  ACFT RETURNED TO SERVICE.
